Tylenol And Numbness In Lips

1 Reply Updated


Conversation Starter


Dolores Says:
 
I have been taking extra strength Tylenol for arthritis and now I am having hives all over my body and some numbness in my upper left lip.

Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:

1
Vicky Says:
 
My lips feel numb after taking more than two tylenol at a time. no hives just numbness

Post a Reply   Share page   Report post

Was this helpful?  0 0  


Viewing page 1 of 1     Reply


Possibly Related Threads:

Pain and numbness on the right side of my body My right leg gose dead when I stand for 15min and my right arm and shoulder is really heavy and pain full ## Hello, Lizz... 1 reply
numbness and tingling in my feet and hands due to chimo , I have been proscribed deanxit by my doctor for the numbness and tingling , I have cancer in my lungs , liver , bones an... 1 reply
numbness and tingling hi i was wondering what could be causing the right side of my face to be going numb ? when i blink my right eye doesnt b... 1 reply
tingling and numbness On 50 mg Pritiq w/ few side effects, then PDoc added 100 Wellbutrin SR/day for 1 week, the 2x100/day after first week. H... 1 reply
Numbness and pain at hip joint I think I may have strained something. Have numbness and pain in hip joint. Have on hand Flexeril, Voltaren, Voltaren ge... 1 reply
Numbness in chin and lower lip I started taking Glucophage nearly two weeks ago. I've had numbness in my chin and lower lip for a few days now. Cou... 1 reply
Numbness In Left Feet Bottom and many other parts in patches i am having numbness in the bottom of my left leg 1year back.now it is spread all over body in patches like left shoulde...
numbness tingling in little finger and next finger I experienced severe numbness, tingling and weakness in my left hand, little finger and next finger. Also experienced br... 2 replies
i feel pain my right hand numbness small finger Pain in right shoulder and numbness in my hand and finger...
Tamoxifen / Numbness in hands and feet I have been on Tamoxifen for almost five years and have had many of the side effects - horrendous hot flashes, joint pai... 3 replies


Post a Reply

No registration is needed.
Simply fill out the form below.

 *
Please be detailed.

 *
You may use your first name, or for more privacy, make up a nickname.


 
Optional. Always hidden. This allows us to notify you when a reply is posted here.





4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. Site content is Copyright © 2005-2017 MedsChat.com and is protected under U.S. and International Copyright laws. All Rights Reserved. This page was last updated on 14 November 2017.

We are committed to your privacy.

Copyright © 2005-2017 All Rights Reserved. MedsChat® and The People's Medicine Community® are registered trademarks of Limelight Innovations L.L.C.